# SDR AWXA200301432

- Difficulty date: October 28, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 43,288 hours, 29,941 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 69737595
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-13 CHECK A 1 INCH CRACK WAS FOUND ON NR 3 FLAP TRACK FIXED FAIRING AFT END INBOARD STIFFENER AT WBL 185.  MAINTENANCE REMOVED CRACKED STIFFENER WBL 185; FABRICATED A NEW REPLACEMENT STIFFENER; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 11.
